# SDR DXTA030220213889

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0225
- Aircraft time: 1,133 hours, 723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TELESCOPING ROD BINDS WHEN DOOR IS RAISED.  CLEANED MAIN CABIN DOOR SUPPORT ROD OF DEBRIS AND BUR. OPS CHECK GOOD AMM 52-10-40
